# SDR 95UALD10046

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1855U
- Make and model: Doug DC-10-30
- Aircraft serial: 47837
- Engine: Ge CF650C2
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: MS211512
- Condition: Failed
- Location: Nr 3 Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO CONTROL OF PRESSURIZATION.  OUTFLOW VALVE FULL CLOSED, NO DOOR OPEN LIGHTS ON, NO CONTROL IN AUTO, SEMI-AUTO, OR STANDBY.  PNEUMATICS IN AUTO, PACKS IN AUTO-HI.  THE NUMBER THREE OUTLET COUPLING HAD FAILED PREVIOUSLY AND WAS DEFERRED INOP.  ON CLIMBOUT, THE NUMBER THREE AIR CONDITION CHECK VALVE DID NOT SEAT, RESULTING IN LIMITED PRESSURIZATION.  CHECK VALVE WAS FOUND TO HAVE A FAILED BEARING.
